# SDR EIA2005141

- Difficulty date: July 12, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N487EV
- Make and model: Boeing 747230B
- Aircraft serial: 23286
- Aircraft time: 83,745 hours, 15,652 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Punctured
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 455 WL 247 STR 20R R1 DOOR INTERIOR WEB PUNCTURED.  REPAIRED R1 DOOR INTERIOR WEB STA 455 WL 247 STR 20R PER ECRA 487-52-008-2.
